# SDR MASA2014041731037

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 22,707 hours, 19,166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Nr 1&3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND 3 BRAKES SUSPECTED NOT TO BE WORKING.  NR 1 CLEANED TEMP SENSOR & NR 3 SECURED BLEEDER SET SCREW AND BLED SYSTEM.
